Home Sex & Relationships
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Limited spaces available! Sign up here

erectile dysfunction problems

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
hey, i'm taking an antidepressant wich gave me an erectile dysfunction as a side effect. i went to the doctor but he said it's temporary and only gave me some vitamins. is there any medicine that i can buy without prescription? i heard something about levitra, does anyone know if it needs prescription?

thanks in advance and sorry if i misspelled something, i'm portuguese :rolleyes:

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Not really much you can do, I wouldn't touch other drugs as they may interfere with the Anti-Depressants. When I was on them I lost a bit of my drive but it soon came back, as your doctor says its only temporary and will come back in time.

    Get your head back on the right track and your willy will follow! :thumb:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    spaceboy wrote: »
    hey, i'm taking an antidepressant wich gave me an erectile dysfunction as a side effect. i went to the doctor but he said it's temporary and only gave me some vitamins. is there any medicine that i can buy without prescription? i heard something about levitra, does anyone know if it needs prescription?

    thanks in advance and sorry if i misspelled something, i'm portuguese :rolleyes:

    ESD is often a side effect of antidepressants. Levitra is a prescribed medication. Just ask your doc for either Levitra or Viagra. If it can be taken with your current medication, he should prescribe them to you.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    my doctor prescribed me levitra but it had absolutely no effect. is there anything else you could recommend to solve the problem?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Erectile dysfunction is often a side effect of antidepressants. Taking Levitra is not a solution because the effect of antidepressants remains. In my opinion you should go to another doctor to treat your depression in an alternative way or with no antidepressants.
Sign In or Register to comment.